shape
carat
color
clarity
  1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
  2. PriceScope Upgrade Completed
    For issues, questions and comments click the link below
    https://www.pricescope.com/community/threads/pricescope-upgraded-comments-and-issues.229551/

    Dismiss Notice

Possibly TMI -- Period Related

Discussion in 'Family, Home & Health' started by lilylover, Jul 21, 2009.

Thread Status:
Not open for further replies.
  1. lilylover
    Shiny_Rock

    Messages:
    311
    Joined:
    Nov 29, 2008
    by lilylover » Jul 21, 2009
    H''okay. Sorry if this is too much information, but I have to ask!

    Here is some background info: I am on the Mirena IUD. I have had it for over 2 years with little problems.

    My period started out July 1st with very little spotting... it didn''t really pick up until about 4 days later. I had my normal length period, with cramps, etc. then my flow lightened. I thought it was going to end like normal. BUT-- I have been randomly spotting off and on (but everyday) since then! It has been 3 weeks.

    Has this happened to anyone else? It''s super light, I don''t have any cramps or anything... but it is concerning me slightly.

    Thanks!
     
  2. LtlFirecracker
    Ideal_Rock

    Messages:
    4,837
    Joined:
    Feb 29, 2008
    by LtlFirecracker » Jul 21, 2009
    It sounds like anovulatory bleeding, which can happen if you go months without a period. That is why certain birth control pills that you take for 3 months in a row have a break 4 times a year. It kind of lets you plan the bleeding vs coming as a surprise when you don''t really want it. It might just stop once you shed the tissue that has built up in your uterus over the last 2 years. But if it does not, or your symptoms get worse, or you get new symptoms (e.g. fevers, nausea, severe pain, heavy bleeding ect), you should be evaluated.

    It would be worth putting a call into the doctor who placed the IUD to see if he/she feels this is normal or not, just to be safe.
     
  3. somethingshiny
    Ideal_Rock

    Messages:
    6,746
    Joined:
    Jul 22, 2007
    by somethingshiny » Jul 21, 2009
    My best friend has had her IUD for 3 yrs and for the last 10 months she was experiencing lots of spotting, some full blown periods, cramping, and hormonal symptoms. She just went to the doctor last week and they removed the IUD. They said it seemed as though her body began fighting off the IUD to "normalize" itself.

    I don''t mean to panic you or anything, but I would get it checked. It seems that my friend''s doctor actually became concerned about pregnancy since it wasn''t working properly.


    Good luck.
     
  4. MichelleCarmen
    Super_Ideal_Rock

    Messages:
    15,880
    Joined:
    Feb 8, 2003
    by MichelleCarmen » Jul 21, 2009
    If you''re concerned, go to a doctor to make sure everything is okay!
     
Thread Status:
Not open for further replies.

Share This Page